Open Access
Translator Disclaimer
December, 2004 Armand Borel
Jean-Pierre Serre
Asian J. Math. 8(4): li-liv (December, 2004).

Abstract

A reminiscence from one of his colleagues

Citation

Download Citation

Jean-Pierre Serre. "Armand Borel." Asian J. Math. 8 (4) li - liv, December, 2004.

Information

Published: December, 2004
First available in Project Euclid: 13 June 2005

zbMATH: 1052.01012
MathSciNet: MR2127939

Rights: Copyright © 2004 International Press of Boston

JOURNAL ARTICLE
PAGES


SHARE
Vol.8 • No. 4 • December, 2004
Back to Top